2 years ago I recieved the lupron shot for my cysts and Endrometriosis. It worked great, I then lost my health insurance and went off of it, and had painful episodes 2-3 times a year, then on April 12th 2011 I started on the pill to stop my periods, I started bleeding May 3rd and have been bleeding since and in and out of the doctors office all this last week with excruciating cramps, it feels like Im in labor, with the pelvic bone contracting. I recieved the Lupron shot yesterday, I have finals this week, and a 4 day train ride to take next friday to see my children graduate from high school. Im sick of the pain and bleeding, when can I expect relief? I thought the doctor said I would feel better in 3 days, maybe I misunderstood, maybe he said 3 weeks. Please help, this it taking a toll on me emotionally. I just want to feel better, and Im tired of taking pain meds.
Hi, most users notice it working very quickly, some almost immediately, so you are probably right in thinking you doctor said 3 DAYS. Out of interest, how good have you found this treatment in the past? I ask because i have come across some users that have reported a lot of side effects? I hope you don't mind my question
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2011 • 1 answer
Lupron Depot - I have a large fibroid..no heavy bleeding or pain, stomach sticks out, would it help?
Posted 14 Feb 2012 • 2 answers
I had the lupron shot 10days ago. I've been drinking on this shot. The last 2 days I've been bleedi?
Posted 7 Feb 2013 • 1 answer
Posted 14 Oct 2013 • 1 answer
Posted 28 Apr 2016 • 2 answers